| Model Number |
INS-5410 |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
When the needle was extended out of the sheath, a break was noticed by the staff.It looks like the needle had broken inside of the plastic casing the pastic near the luer lock connection point looked cloudy as well.The device as not used during the case or in the patient.Issue was noticed before case began.Another 22ga needle was opened and used to complete the procedure.
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report.Although a return authorization was issued to the facility, the instrument was not returned to veran for evaluation and investigation.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.